Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 19, NWS Brownsville, TX

March 6, 2012

NWS Brownsville, TX issued this small craft advisory at Mar 6, 2012, 8:52 PM CST. It took effect at Mar 7, 2012, 12:00 AM CST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Mar 6, 2012, 8:52 PM CST (02:52 UTC)
In effect from
Mar 7, 2012, 12:00 AM CST
Expired
Mar 8, 2012, 9:04 PM CST
In force
45 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

853 
WHUS74 KBRO 070252
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
852 PM CST TUE MAR 6 2012

...STRONG SOUTHEAST WINDS TO DEVELOP OFFSHORE THE LOWER TEXAS
COAST LATE TONIGHT...

.A TIGHT PRESSURE GRADIENT ACROSS THE WESTERN GULF OF MEXICO WILL
ALLOW WINDS TO INCREASE OFFSHORE THE LOWER TEXAS COAST LATE
TONIGHT. STRONG SOUTHEAST WINDS WILL DEVELOP AFTER MIDNIGHT
TONIGHT AND CONTINUE THROUGH EARLY WEDNESDAY.

GMZ150-155-170-175-071100-
/O.NEW.KBRO.SC.Y.0019.120307T0600Z-120307T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
852 PM CST TUE MAR 6 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST WEDNESDAY. 

* WINDS AND WAVES: SOUTHEAST WINDS OF 15 TO 20 KNOTS WILL INCREASE
  TO 15 TO 25 KNOTS AFTER MIDNIGHT TONIGHT. SEAS WILL BUILD TO 5
  TO 7 FEET OFFSHORE THE LOWER TEXAS COAST AS A RESULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
8 follow-up statements
113 
WHUS74 KBRO 070853
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
253 AM CST WED MAR 7 2012

...HAZARDOUS MARINE CONDITIONS LIKELY THROUGH TONIGHT...

.HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT INTENSELY
WITH LOW PRESSURE OVER TEXAS AND NORTHERN MEXICO THROUGH THE NEXT
24 HOURS. STRONG WINDS AND ROUGH SEAS ARE EXPECTED...AND SMALL
CRAFT ADVISORIES ARE IN EFFECT.

GMZ130-132-135-071700-
/O.NEW.KBRO.SI.Y.0021.120307T1400Z-120308T0100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
253 AM CST WED MAR 7 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 8 AM THIS
MORNING TO 7 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 8 AM THIS
MORNING TO 7 PM CST THIS EVENING FOR THE LAGUNA MADRE. 

* WINDS: SOUTHERLY WINDS OF 20 TO 25 KNOTS WILL DEVELOP DURING THE
  LATE MORNING HOURS OF TODAY AND PERSIST THROUGH THE LATE EVENING
  HOURS. 

* BAY CONDITIONS: ROUGH BAY WATERS ARE LIKELY IN RESPONSE TO THE
  STRONG WINDS FROM THE SOUTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-071700-
/O.EXT.KBRO.SC.Y.0019.000000T0000Z-120308T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
253 AM CST WED MAR 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST
THURSDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0
TO 60 NAUTICAL MILES OFFSHORE. 

* WINDS: SOUTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED. 

* WAVES: SEAS OF 5 TO 8 FEET ARE LIKELY IN RESPONSE TO THE STRONG
  WINDS FROM THE SOUTHEAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
403 
WHUS74 KBRO 071527
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
927 AM CST WED MAR 7 2012

...HAZARDOUS MARINE CONDITIONS LIKELY THROUGH TONIGHT...

.HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT INTENSELY
WITH LOW PRESSURE OVER TEXAS AND NORTHERN MEXICO THROUGH THE NEXT
24 HOURS. STRONG WINDS AND ROUGH SEAS ARE EXPECTED...AND SMALL
CRAFT ADVISORIES ARE IN EFFECT.

GMZ130-132-135-080100-
/O.CON.KBRO.SI.Y.0021.000000T0000Z-120308T0100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
927 AM CST WED MAR 7 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM
CST THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CST
THIS EVENING. 

* WINDS: SOUTHERLY WINDS OF 20 TO 25 KNOTS CONTINUE THROUGH THE
  AFTERNOON AND THE EARLY EVENING. 

* BAY CONDITIONS: ROUGH BAY WATERS ARE LIKELY IN RESPONSE TO THE
  STRONG WINDS FROM THE SOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-080100-
/O.CON.KBRO.SC.Y.0019.000000T0000Z-120308T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
927 AM CST WED MAR 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY.

* WINDS: SOUTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED.

* WAVES: SEAS OF 5 TO 8 FEET TO CONTINUE IN RESPONSE TO THE STRONG
  WINDS FROM THE SOUTHEAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
190 
WHUS74 KBRO 072105
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
305 PM CST WED MAR 7 2012

...STRONG SOUTH SOUTHEAST WINDS AND ELEVATED SEAS ACROSS THE LOWER
TEXAS COAST...

.HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH LOW
PRESSURE OVER WEST TEXAS AND NORTHERN MEXICO THIS AFTERNOON AND
EVENING.

GMZ130-132-135-080100-
/O.CON.KBRO.SI.Y.0021.000000T0000Z-120308T0100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
305 PM CST WED MAR 7 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM
CST THIS EVENING...

* WINDS: SOUTH SOUTHEAST WINDS OF 20 TO 25 KNOTS.

* BAY CONDITIONS: ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-080100-
/O.CON.KBRO.SC.Y.0019.000000T0000Z-120308T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
305 PM CST WED MAR 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

* WINDS: SOUTH SOUTHEAST WINDS AROUND 20 KNOTS.

* WAVES: SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
796 
WHUS74 KBRO 080101
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
701 PM CST WED MAR 7 2012

...STRONG SOUTH SOUTHEAST WINDS AND ELEVATED SEAS ACROSS THE
LOWER TEXAS COAST...

.HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH LOW
PRESSURE OVER WEST TEXAS AND NORTHERN MEXICO TONIGHT.

GMZ130-132-135-080215-
/O.EXP.KBRO.SI.Y.0021.000000T0000Z-120308T0100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
701 PM CST WED MAR 7 2012

...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. 

$$

GMZ150-155-170-175-080330-
/O.CON.KBRO.SC.Y.0019.000000T0000Z-120308T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
701 PM CST WED MAR 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY.

* WINDS: SOUTH SOUTHEAST WINDS AROUND 20 KNOTS.

* WAVES: SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
247 
WHUS74 KBRO 081024
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
424 AM CST THU MAR 8 2012

...HAZARDOUS MARINE CONDITIONS TO CONTINUE THROUGH TONIGHT...

.HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT INTENSELY
WITH LOW PRESSURE OVER TEXAS AND NORTHERN MEXICO THROUGH THE NEXT
24 HOURS. STRONG WINDS AND ROUGH SEAS ARE EXPECTED...AND SMALL
CRAFT ADVISORIES ARE IN EFFECT.

GMZ130-132-135-081830-
/O.NEW.KBRO.SI.Y.0022.120308T1300Z-120309T0100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
424 AM CST THU MAR 8 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 7 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 7 PM CST THIS
EVENING FOR THE LAGUNA MADRE.

* WINDS: SOUTHERLY WINDS OF 20 TO 25 KNOTS WILL PERSIST THROUGH
  THE LATE EVENING HOURS OF TODAY.

* BAY CONDITIONS: ROUGH BAY WATERS ARE LIKELY IN RESPONSE TO THE
  STRONG WINDS FROM THE SOUTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-081830-
/O.EXT.KBRO.SC.Y.0019.000000T0000Z-120309T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
424 AM CST THU MAR 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST FRIDAY
FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60
NAUTICAL MILES OFFSHORE. 

* WINDS: SOUTH TO SOUTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED.

* WAVES: SEAS OF 5 TO 8 FEET ARE LIKELY IN RESPONSE TO THE STRONG
  WINDS FROM THE SOUTH AND SOUTHEAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
656 
WHUS74 KBRO 081844
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1244 PM CST THU MAR 8 2012

...HAZARDOUS MARINE CONDITIONS TO CONTINUE THROUGH TONIGHT...

.HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH A STRONG 
LOW PRESSURE AREA OVER TEXAS AND NORTHERN MEXICO THROUGH THE NEXT
24 HOURS. STRONG SOUTH WINDS AND ROUGH SEAS ARE EXPECTED AS A
RESULT. A COLD FRONT WILL MOVE ACROSS THE LOWER TEXAS BAY AND GULF
WATERS FRIDAY MORNING. STRONG NORTH TO NORTHWEST WINDS IN THE WAKE
OF THIS FRONT WILL LIKELY REQUIRE ADDITIONAL SMALL CRAFT ADVISORIES
FOR ALL OF THE LOWER TEXAS BAY AND GULF WATERS AGAIN ON FRIDAY.

GMZ130-132-135-090100-
/O.CON.KBRO.SI.Y.0022.000000T0000Z-120309T0100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1244 PM CST THU MAR 8 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM
CST THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CST
THIS EVENING. 

* WINDS: SOUTHERLY WINDS OF 20 TO 25 KNOTS WILL PERSIST THROUGH 
  THE LATE EVENING HOURS OF TODAY. 

* BAY CONDITIONS: ROUGH BAY WATERS ARE LIKELY IN RESPONSE TO THE
  STRONG SOUTH WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-090245-
/O.CON.KBRO.SC.Y.0019.000000T0000Z-120309T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1244 PM CST THU MAR 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. 

* WINDS: SOUTH TO SOUTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED
  ACROSS THE LOWER TEXAS GULF WATERS.

* WAVES: SEAS OF 6 TO 8 FEET ARE LIKELY IN RESPONSE TO THE STRONG
  WINDS FROM THE SOUTH AND SOUTHEAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
569 
WHUS74 KBRO 090120
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
720 PM CST THU MAR 8 2012

...ELEVATED WINDS AND SEAS TO CONTINUE THROUGH TONIGHT...

.HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH LOW
PRESSURE AREA OVER TEXAS AND NORTHERN MEXICO TO PRODUCE STRONG
SOUTH WINDS AND ROUGH SEAS. A COLD FRONT WILL MOVE ACROSS THE
LOWER TEXAS BAY AND GULF WATERS FRIDAY MORNING. STRONG NORTH TO
NORTHWEST WINDS IN THE WAKE OF THIS FRONT WILL LIKELY REQUIRE
ADDITIONAL SMALL CRAFT ADVISORIES FOR ALL OF THE LOWER TEXAS BAY
AND GULF WATERS ON FRIDAY.

GMZ130-132-135-090230-
/O.EXP.KBRO.SI.Y.0022.000000T0000Z-120309T0100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
720 PM CST THU MAR 8 2012

...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. 

$$

GMZ150-155-170-175-090330-
/O.CON.KBRO.SC.Y.0019.000000T0000Z-120309T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
720 PM CST THU MAR 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. 

* WINDS: SOUTH TO SOUTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED 
  ACROSS THE LOWER TEXAS GULF WATERS. 

* WAVES: SEAS OF 6 TO 8 FEET ARE LIKELY IN RESPONSE TO THE 
  STRONG WINDS FROM THE SOUTH AND SOUTHEAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
890 
WHUS74 KBRO 090304
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
904 PM CST THU MAR 8 2012

...COLD FRONT TO BRING STRONG NORTH WINDS FRIDAY MORNING...

.A COLD FRONT WILL MOVE FROM NORTH TO SOUTH ACROSS THE LOWER TEXAS
COASTAL WATERS FRIDAY MORNING...BRINGING STRONG NORTHWEST TO NORTH
WINDS AND ROUGH SEAS DURING THE DAY.

GMZ150-155-170-175-091115-
/O.CAN.KBRO.SC.Y.0019.000000T0000Z-120309T1200Z/
/O.NEW.KBRO.SC.Y.0020.120309T1200Z-120309T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
904 PM CST THU MAR 8 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO NOON CST FRIDAY.

* WINDS: NORTHWEST TO NORTH AT 20 TO 25 KNOTS GUSTING TO 33 KNOTS
  ARE EXPECTED ACROSS THE LOWER TEXAS GULF WATERS.

* WAVES: SIX TO EIGHT FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-091115-
/O.NEW.KBRO.SI.Y.0023.120309T1200Z-120309T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
904 PM CST THU MAR 8 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 6 AM TO NOON CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 6 AM TO NOON
CST FRIDAY.

* WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Mar 6, 5:55 PM CST, 2 hours 57 minutes earlier.

Area forecast discussion, Mar 6, 5:55 PM CST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
555 PM CST TUE MAR 6 2012

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&

.AVIATION...SATELLITE IMAGES AND SURFACE OBSERVATIONS INDICATED
SOME MID LEVEL CLOUDS ACROSS THE CWA LATE THIS AFTERNOON. CEILINGS
WERE NEAR 4400FT AT KHRL AND KT65 TO NEAR 5000FT AT KBKS. EXPECT
MVFR CONDITIONS TO DEVELOP LATE TONIGHT AS LOW LEVEL MOISTURE
INCREASES ALLOW LOW CLOUDS TO DEVELOP AFTER 09Z TONIGHT. CEILINGS
SHOULD IMPROVE AFTER 15Z WEDNESDAY AS STRONGER WINDS ALOFT MIX
DOWN TO THE SURFACE WITH DIURNAL HEATING. EXPECT VFR CONDITIONS TO
PREVAIL WEDNESDAY WITH A STRONG ONSHORE FLOW PREVAILING.
&&

.PREV DISCUSSION... /ISSUED 256 PM CST TUE MAR 6 2012/
SHORT TERM.../TONIGHT THROUGH WEDNESDAY NIGHT/A 1039MB HIGH
PRESSURE DOME OVER THE MID ATLANTIC STATES WILL EXTEND SOUTHWEST
INTO AND WEST ALONG THE NORTH GULF COAST...AND ALSO INTO THE NORTH
AND WEST GULF OF MEXICO. THIS FEATURE WILL INTERACT WITH LOWER
PRESSURE INLAND TO THE WEST AND NORTH OVER THE NEXT 24 TO 36 HOURS
TO KEEP THE WIND MACHINE ON IN DEEP SOUTH TEXAS AND THE LOWER RIO
GRANDE VALLEY. TEMPERATURES WILL REMAIN ABOVE NORMAL WITH LITTLE
CHANCE FOR RAIN...LEAVING WINDS AS THE MAIN ACTOR IN THIS SCENE.
ONLY A SLIGHT LET UP IN WINDS IS EXPECTED OVERNIGHT...BUT MOISTURE
WILL MOVE ASHORE ENHANCING LOW LEVEL CLOUDINESS AFTER MIDNIGHT AND
ON INTO WEDNESDAY. DESPITE INCREASED CLOUDS AND THUS LESS MIXING
ON WEDNESDAY...THE GRADIENT WILL REMAIN TIGHT WITH PRESSURE FALLS
IN WEST TEXAS IN ADVANCE OF AN APPROACHING MID LEVEL LOW. THUS...
A WIND ADVISORY WILL STILL BE A THREAT.

LONG TERM.../THURSDAY THROUGH TUESDAY/ LONG TERM SENSIBLE WEATHER
WILL BE HIGHLY DEPENDENT OF FUTURE TRACK AND POSITION OF A MID TO
UPPER LEVEL LOW PRESSURE TROUGH EXPECTED SOMEWHERE OVER THE DESERT
SOUTHWEST OR SOUTHERN ROCKIES THURSDAY THROUGH SUNDAY. LOW
CONFIDENCE FORECAST CONTINUES WITH MEDIUM RANGE MODELS CONTINUING
TO DIVERGE ON SOLUTIONS. BATTLE OF THE SEASONS WOULD SUGGEST A
WEAKER FRONT BUT STRONG FRONTS DO OCCASIONALLY MAKE THEIR WAY INTO
THE VALLEY IN MARCH. CURRENT THINKING IS VERY SIMILAR TO THE
PREVIOUS FORECAST BUT SLOWS DOWN THE FRONT BY 6 HOURS AND WEAKENS
THE NORTH SURGE. THE FRONT IS NOW EXPECTED TO CLEAR THE RIO GRANDE
RIVER AND SOUTHEAST COAST BY NOON FRIDAY AND CAN SURELY BE DELAYED
EVEN MORE WITH THE MID LEVEL LOW BECOMING TEMPORARILY CUT OFF
FARTHER WEST. POP AND TEMPERATURE FORECAST REMAIN A CHALLENGE
FRIDAY THROUGH SUNDAY. TEMPERATURES WERE ADJUSTED UP SLIGHTLY BUT
REMAIN BELOW NORMAL AND CLOSE TO THE GFS GUIDANCE. CHANCE POPS
WERE BROAD BRUSHED WITH UNCERTAINTY IF THE FRONT STALLS ALONG THE
COAST OR JUST OFFSHORE AND THE EVENTUAL APPROACH OF THE MID LEVEL
TROUGH ITSELF. ADDITIONAL UPDATES AND CHANGES ARE EXPECTED IN THE
COMING DAYS.

MARINE...TONIGHT THROUGH WEDNESDAY NIGHT...BUOY020 REPORTS
MODERATE SOUTH SOUTHEAST WINDS WITH A WAVE HEIGHT OF 5 FEET EARLY
THIS AFTERNOON. THE KEY THEME THE NEXT 24 TO 36 HOURS WILL BE
WIND. STRONG HIGH PRESSURE IN THE GULF OF MEXICO WILL INTERACT
WITH DEEPENING LOWER PRESSURE UPSTREAM IN THE SOUTHERN HIGH PLAINS
AND WEST TEXAS AS AN ADVANCING MID LEVEL LOW OVER THE SOUTHWEST
UNITED STATES PRODUCES PRESSURE FALLS AHEAD OF IT. SMALL CRAFT
ADVISORY CONDITIONS WILL BECOME ONGOING BY THIS EVENING DUE TO
PERSISTENT SOUTHEAST TO SOUTH WINDS NEAR 20 KNOTS AND SEAS NEAR 7
FEET. WINDS ON THE LAGUNA WILL DECREASE TONIGHT BUT SHOULD BE AT
OR NEAR ADVISORY CRITERIA BY MID MORNING TO MID DAY WEDNESDAY.

THURSDAY THROUGH SUNDAY...ONSHORE FLOW COULD BE WEAKENING LATER
THURSDAY AS A COLD FRONT APPROACHES THE COAST FRIDAY. SMALL CRAFT
ADVISORY CONDITIONS TO LINGER INTO THURSDAY AND MAYBE INTO FRIDAY
IF SEAS DO NOT SUBSIDE. COLD FRONT TO MOVE OFFSHORE SOMETIME LATE
FRIDAY MORNING BUT COULD BE DELAYED INTO SATURDAY DEPENDING ON
UPPER LOW POSITION OVER THE SOUTHERN ROCKIES. ONCE THE FRONT MOVES
THROUGH STRONG NORTH WINDS ARE POSSIBLE WITH SEAS MIXING WITH A
SOUTHEAST SWELL. ADVERSE WEATHER IS EXPECTED MUCH OF THE WEEKEND.
SHOWERS AND THUNDERSTORMS ARE LIKELY FRIDAY WITH SCATTERED
ACTIVITY THROUGH SUNDAY.
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 7 PM CST THIS EVENING FOR TXZ250-251-253>257.

GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM CST THIS EVENING FOR
     GMZ130-132-135.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

61/64/VEGA
Hazardous weather outlook, Mar 6, 4:40 AM CST, 16 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
440 AM CST TUE MAR 6 2012

TXZ248>257-071045-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
440 AM CST TUE MAR 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST
THIS EVENING FOR BROOKS...KENEDY...HIDALGO...WILLACY AND CAMERON
COUNTIES.

THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH
PADRE ISLAND AND AT BOCA CHICA BEACH THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A MODERATE TO HIGH RISK OF RIP CURRENTS CONTINUES AT THE LOCAL
BEACHES FROM WEDNESDAY THROUGH SATURDAY.

A WIND ADVISORY MAY BE NEEDED FOR ALL OR PORTIONS OF DEEP SOUTH
TEXAS AND THE RIO GRANDE VALLEY WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-071045-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
440 AM CST TUE MAR 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 8 AM THIS MORNING TO
6 PM CST THIS EVENING FOR THE LAGUNA MADRE.

A SMALL CRAFT ADVISORY MAY BE NEEDED FOR THE GULF WATERS 0 TO 60
NM EAST OF PADRE ISLAND LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FROM WEDNESDAY THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 2:53 AM CSTSmall Craft Advisory for WindsBRO16 hr
Mar 7, 3:17 AM CSTWind AdvisoryBROCameron, Hidalgo, Kenedy, Willacy14 hr

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.